MathSciNet Relay Station
MathSciNet bibliographic data
MR1377002 (97i:28005) 28A80 (60G57)
Patzschke, Norbert The strong open set condition in the random case. Proc. Amer. Math. Soc. 125 (1997), no. 7, 2119–2125.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement